# SDR CA991209034

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26011825
- Condition: Failed
- Location: Mlg
- Component: Bendix, 26011825
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) BRAKES CAUSING A/C TO SHUDDER AT TAXI SPEEDS RT SIDE IS WORSE THAN LEFT SIDE ANTI-SKID ON OR OFF.  NR 4 BRAKE REPLACED.
